Saharon Shelah
Saharon Shelah
Professor of Mathematics, The Hebrew University
確認したメール アドレス: math.huji.ac.il
タイトル
引用先
引用先
Classification theory: and the number of non-isomorphic models
S Shelah
Elsevier, 1990
15591990
On the temporal analysis of fairness
D Gabbay, A Pnueli, S Shelah, J Stavi
Proceedings of the 7th ACM SIGPLAN-SIGACT symposium on Principles of …, 1980
10211980
Proper and improper forcing
S Shelah
Cambridge University Press, 2017
7232017
Proper forcing
S Shelah
Proper Forcing, 73-113, 1982
7101982
Cardinal arithmetic
S Shelah
Oxford, 1994
6151994
A combinatorial problem; stability and order for models and theories in infinitary languages
S Shelah
Pacific Journal of Mathematics 41 (1), 247-261, 1972
5321972
Martin's Maximum, saturated ideals, and non-regular ultrafilters. Part I
M Foreman, M Magidor, S Shelah
Annals of Mathematics, 1-47, 1988
4811988
Fixed-point extensions of first-order logic
Y Gurevich, S Shelah
Annals of pure and applied logic 32, 265-280, 1986
3731986
The monadic theory of order
S Shelah
Annals of Mathematics, 379-419, 1975
3701975
Can you take Solovay’s inaccessible away?
S Shelah
Israel Journal of mathematics 48 (1), 1-47, 1984
3481984
Infinite abelian groups, Whitehead problem and some constructions
S Shelah
Israel Journal of Mathematics 18 (3), 243-256, 1974
2971974
Zero-one laws for sparse random graphs
S Shelah, J Spencer
Journal of the American Mathematical Society 1 (1), 97-115, 1988
2601988
Primitive recursive bounds for van der Waerden numbers
S Shelah
Journal of the American Mathematical Society 1 (3), 683-697, 1988
2461988
Simple unstable theories
S Shelah
Annals of mathematical logic 19 (3), 177-203, 1980
2421980
Stability, the fcp, and superstability; model theoretic properties of formulas in first order theory
S Shelah
Annals of Mathematical Logic 3 (3), 271-362, 1971
2281971
A weak version of ◊ which follows from 20<21
KJ Devlin, S Shelah
Israel Journal of Mathematics 29 (2-3), 239-247, 1978
2021978
A compactness theorem for singular cardinals, free algebras, whitehead problem and tranversals
S Shelah
Israel Journal of Mathematics 21 (4), 319-349, 1975
1961975
Classification of non elementary classes II abstract elementary classes
S Shelah
Classification theory, 419-497, 1987
1941987
The Small Index Property for ω‐Stable (ω‐Categorical Structures and for the Random Graph
W Hodges, I Hodkinson, D Lascar, S Shelah
Journal of the London Mathematical Society 2 (2), 204-218, 1993
1821993
There may be simple Pℵ1 and Pℵ2-points and the Rudin-Keisler ordering may be downward directed
A Blass, S Shelah
Annals of pure and applied logic 33, 213-243, 1987
1821987
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20